您当前所在位置: 首页 > 学者

韩崇昭

  • 24浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 176下载

  • 0评论

  • 引用

期刊论文

Controllability of periodic systems: continuous and discrete

韩崇昭G. Guo J.F. Qiao and C.Z. Han

IEE Proc.-Control Theory Appl., Vol. 151, No.4, July 2004,-0001,():

URL:

摘要/描述

The controllability of both continuous and discrete periodic systems are evaluated. The controllability for continuous periodic systems is extended to unit period control, and these results are then directly extended to discrete periodic systems. An assessment is made on retaining periodic system controllability during discretisation, resulting in the conclusion that there is no loss in the controllability of linear periodic systems during discretisation when using a nonequidistant sampling pattern.

关键词:

【免责声明】以下全部内容由[韩崇昭]上传于[2005年01月19日 17时51分03秒],版权归原创者所有。本文仅代表作者本人观点,与本网站无关。本网站对文中陈述、观点判断保持中立,不对所包含内容的准确性、可靠性或完整性提供任何明示或暗示的保证。请读者仅作参考,并请自行承担全部责任。

我要评论

全部评论 0

本学者其他成果

    同领域成果